# SDR HEEA966679

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 204040386001
- Condition: Corroded
- Location: Transmission
- Part time: 2,384 hours
- Component: 212040001191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION IS CORRODED.  (CORROSION BEYOND LIMITS ON FLANGE)
